# SDR AALA20161228024

- Difficulty date: December 26, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 73,162 hours, 11,641 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: A/C Pack
- Part number: 8221261101
- Part serial: 144980
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  AUTOPILOT MADE AN UNCOMMANDED DESCENT IN VERTICAL NAVIGATION PATH FL380, NEGATIVE TURBULENCE, CENTER AUTOPILOT ENGAGED IN COMMAND DESCENT STOPPED WHEN ALTITUDE HOLD SELECTED. REMOVED AND REPLACED FLIGHT CONTROL COMPUTER IAW AMM 22-11-01. OPERATIONAL CHECK GOOD. (CLOSED)
